PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 2 | 209-216
Tytuł artykułu

Pointwise ergodic theorems for functions in Lorentz spaces $L_{pq}$ with p ≠ ∞

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let τ be a null preserving point transformation on a finite measure space. Assuming τ is invertible, P. Ortega Salvador has recently obtained sufficient conditions for the almost everywhere convergence of the ergodic averages in $L_{pq}$ with 1 < p < ∞, 1 < q < ∞. In this paper we obtain necessary and sufficient conditions for the almost everywhere convergence, without assuming that τ is invertible and only assuming that p ≠ ∞.
Czasopismo
Rocznik
Tom
109
Numer
2
Strony
209-216
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-09-09
poprawiono
1993-11-09
Twórcy
autor
  • Department of Mathematics, School of Science, Okayama University, Okayama 700, Japan
Bibliografia
  • [1] R. V. Chacon, A class of linear transformations, Proc. Amer. Math. Soc. 15 (1964), 560-564.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, Interscience, New York, 1958.
  • [3] A. M. Garsia, Topics in Almost Everywhere Convergence, Markham, Chicago, 1970.
  • [4] R. A. Hunt, On L(p,q) spaces, Enseign. Math. 12 (1966), 249-276.
  • [5] U. Krengel, Ergodic Theorems, Walter de Gruyter, Berlin, 1985.
  • [6] P. Ortega Salvador, Weights for the ergodic maximal operator and a.e. convergence of the ergodic averages for functions in Lorentz spaces, Tôhoku Math. J. 45 (1993), 437-446.
  • [7] C. Ryll-Nardzewski, On the ergodic theorems. I. (Generalized ergodic theorems), Studia Math. 12 (1951), 65-73.
  • [8] R. Sato, On pointwise ergodic theorems for positive operators, ibid. 97 (1990), 71-84.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i2p209bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.